American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Ching Chou. On the size of the set of left invariant means on a semi-group . Proc. Amer. Math. Soc. 23 (1969) 199-205. MR 0247444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Benjamin B. Wells. Weak compactness of measures . Proc. Amer. Math. Soc. 20 (1969) 124-130. MR 0238067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carroll O. Wilde and Loren Argabright. Invariant means and factor-semigroups . Proc. Amer. Math. Soc. 18 (1967) 226-228. MR 0215064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David W. Dean. Schauder decompositions in $(m)$ . Proc. Amer. Math. Soc. 18 (1967) 619-623. MR 0217575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Henry C. Finlayson. An approximation method for Wiener integrals of certain unbounded functionals . Proc. Amer. Math. Soc. 18 (1967) 798-803. MR 0217576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. H. Hildebrandt. Linear continuous functionals on the space $(BV)$ with weak topologies . Proc. Amer. Math. Soc. 17 (1966) 658-664. MR 0193490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. B. Darst. A direct proof of Porcelli's condition for weak convergence . Proc. Amer. Math. Soc. 17 (1966) 1094-1096. MR 0206687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Rovnyak. Ideals of square summable power series. II . Proc. Amer. Math. Soc. 16 (1965) 209-212. MR 0173143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Grünbaum. Projections onto some function spaces . Proc. Amer. Math. Soc. 13 (1962) 316-324. MR 0156178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1